# SDR SIMA202009076003

- Difficulty date: September 6, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,289 hours, 32,296 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PTRIM BACKUP INOPERABLE WARNING MESSAGE ON EICAS ON APROACH.  C/A CYCLED PTRIM 1 & 2 BREAKERS AND FOUND BACKUP SYSTEM CUTOUT BUTTON ACTUATED.  DE-SELECTED BUTTON AND TRIM SYSTEM, NOW OPERATIONS CHECKS GOOD IAW EMB145 AMM 27-40-00.
